×

zbMATH — the first resource for mathematics

On almost pseudo conformally symmetric manifolds. (English) Zbl 1184.53034
Summary: The object of the present paper is to study a type of non-conformally flat semi-Riemannian manifolds called almost pseudo conformally symmetric manifold. The existence of an almost pseudo conformally symmetric manifold is also shown by a non-trivial example.
Reviewer: Reviewer (Berlin)

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53B20 Local Riemannian geometry
53B30 Local differential geometry of Lorentz metrics, indefinite metrics
53B15 Other connections
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] T. Adati, T. Miyazawa, On a Riemannian space with recurrent conformal curvature, Tensor (N. S.) 18 (1967), 348-354. · Zbl 0152.39103
[2] K. Amur, S. S. Pujar, On submanifolds of a Riemannian manifold admiting a metric semi-symmetric connection, Tensor (N. S.) 32 (1978), 35-38. · Zbl 0379.53004
[3] M. Belkhelfa, R. Deszcz, M. Głogowska, M. Hotloś, D. Kowalczyk, L. Verstraelen, On some type of curvature conditions, Banach Center Publ. 57, Inst. Math. Polish Acad. Sci. 2002, 179-194. · Zbl 1023.53013
[4] A. L. Besse, Einstein Manifolds, Springer-Verlag, Berlin, Heidelberg, New York, London, Paris, Tokyo, (1987).
[5] E. Cartan, Sur une classe remarquable d’espaces de Riemannian, Bull. Soc. Math. France, 54 (1926), 214-264. · JFM 53.0390.01
[6] M. C. Chaki, On pseudo symmetric manifolds, An. Ştünţ. Univ. “Al. I. Cuza” Iosi 33 (1987), 53-58.
[7] M. C. Chaki, B. Gupta, On conformally symmetric spaces, Indian J. Math. 5 (1963), 113-295. · Zbl 0122.39902
[8] U. C. De, H. A. Biswas, On pseudo conformally symmetric spaces, Bull. Calcutta. Math. Soc. 85 (1993), 479-485. · Zbl 0821.53018
[9] U. C. De, S. Bandyopadhyay, On weakly conformally symmetric spaces, Publ. Math. Debrecen 57 (2000), 71-78. · Zbl 0958.53016
[10] U. C. De, A. K. Gazi, A. Kalam, On almost pseudo symmetric manifolds, to appear. · Zbl 1224.53056
[11] A. Derdziński, W. Roter, Global properties of indefinite metrics with parallel Weyl tensor, Pure and Applied Differential Geometry-PADGE 2007, Shaker Verlag, Aachen, 2007, 63-72.
[12] A. Derdziński, W. Roter, Projectively flat surfaces, null parallel distributions and conformally symmetric manifolds, Tohoku Math. J. 59 (2007), 566-602. · Zbl 1146.53014
[13] A. Derdziński, W. Roter, The local structure of conformally symmetric manifolds, Bull. Belg. Math. Soc. Simon Stevin, 16 (2009), 1-12.
[14] A. Derdziński, W. Roter, On compact manifolds admitting indefinite metrics with parallel Weyl tensor, ar xiv; 0705.1106.
[15] A. Derdziński, W. Roter, Compact pseudo Riemannian manifolds with parallel Weyl tensor, Math. DG/0702491.
[16] R. Deszcz, On pseudosymmetric spaces, Bull. Belg. Math. Soc. Serie A, 44(1992), 1-34. · Zbl 0808.53012
[17] R. Deszcz, W. Grycak, On some classes of warped product manifolds, Bull. Inst. Math. Acad. Sinica, 19 (1987), 311-322. · Zbl 0633.53031
[18] R. Deszcz, S. Haesen, L. Verstraelen, On natural symmetries, Topics in Differential Geometry, Ed. Rom. Acad. Bucharest, 2008, 249-308. · Zbl 1158.53008
[19] L. P. Eisenhart, Riemannian Geometry, Princeton University Press, 1949.
[20] D. Ferus, A remark on Codazzi tensors in constant curvature space, Lecture note in Mathematics, 838, Global Differential Geometry and Global Analysis, Springer Verlag, New York, (1981), p. 257. · Zbl 0437.53013
[21] W. Grycak, M. Hotloś, On the existence of certain types of Riemannian metrics, Colloquium Mathematicum, 47 (1982), 31-37. · Zbl 0497.53030
[22] S. Kobayashi, K. Nomizu, Fondation of Differential Geometry, 4, Interscience Publishers, (1983).
[23] B. O’Neill, Semi-Riemannian Geometry with Applications to the Relativity, Academic Press, New York-London, 1983.
[24] M. Prvanović, Conformally quasi-recurrent manifolds, Proceedings of the 5th National Seminar on Finsler space, February 10-15, 1988, Brasov, Romania, 321-328.
[25] M. Prvanović, Some theorems on conformally quasi-recurrent manifolds, Univ. u Novom Sadu zb. Rad. Prirod. Mat. Fak. Ser. Mat. 19, 2, (1989)21-31. · Zbl 0715.53017
[26] W. Roter, On conformally symmetric Ricci-recurrent spaces, Colloquium Mathematicum 31 (1974), 87-96. · Zbl 0292.53014
[27] J. A. Schouten, Ricci Calculas (2nd Ed.), Springer Verlag, (1954).
[28] R. N. Sen, and M. C. Chaki, On curvature restrictions of a certain kind of conformally flat Riemannian space of class one, Proc. Nat. Inst. Sci. India, Vol.33 Part A(1967), 100-102. · Zbl 0163.43401
[29] SOOŚ, G. Über die geodätischen Abbildungen von Riemannschen Räumen auf projektiv symmetrische Riemannsche Räume, Acta Math. Acad. Sci. Hungar. Tom 9 (1958), 359-361.
[30] L. Tamássy, T. Q. Binh, On weakly symmetric and weakly projectively symmetric Riemannian manifolds, Colloq. Math. Soc. Janos Bolyai, 56 (1989), 663-670. · Zbl 0791.53021
[31] L. Tamassay, T. Q. Binh, On weak symmetries of Einstein and Sasakian maifolds, Tensor (N. S.) 53 (1993), 140-148.
[32] A. G. Walker, On Ruse’s space of recurrent curvature, Proc. London Math. Soc. 52 (1951), 36-64. · Zbl 0039.17702
[33] K. Yano, Integral Formulas in Riemannian Geometry, Marcel Dekker, New York, 1970. · Zbl 0213.23801
[34] K. Yano, On semi-symmetric connection, Rev. Roumaine Math. Pures Appl. 15 (1970), 1570-1586. · Zbl 0213.48401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.